# SDR DXTA2024011210594

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 5,906 hours, 3,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007816
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT WITH AIRCRAFT BATTERIES OFF AND EMERGENCY EXIT LIGHTS SELECTED TO ARM, THE EMERGENCY LIGHTS FOR OVERHEADSEAT 7 AND EVACUATION PATH LIGHTS FOR SEATS 5 AND 8 DO NOT ILLUMINATE.  IF YOU SELECT AIRCRAFT BATTERIES ON AND EMER LIGHTS ON, THOSE LIGHTS NOW WORK.  SAME PROBLEM WE HAD YEATERDAY WE WROTE AIRPLANE UP FOR. REMOVED #3 EMERGENCY BATTERY PACK P,N:CBS28-1, 1 SN 007816 AND REPLACED WITH A REPAIRED UNIT IAW CE-680A MM 33-50..06. PUE TO EMERGENCY LIGHTS FOR OVERHEADSEAT 7 AND EVACUATION PATH LIGHTS FOR SEATS5 AND 8 DO NOT ILLUMINILTE. OPS CHECK GOODL
